Minimal surfaces in Riemannian 4-manifolds

Jingyi Chen, Gang Tian

Research output: Contribution to journalArticle

19 Scopus citations
Original languageEnglish (US)
Pages (from-to)873-916
Number of pages44
JournalGeometric and Functional Analysis
Issue number5
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Minimal surfaces in Riemannian 4-manifolds'. Together they form a unique fingerprint.

  • Cite this